Cookies?
Library Header Image
LSE Research Online LSE Library Services

Estimation of conditional densities and sensitivity measures in nonlinear dynamical systems

Fan, Jianqing, Yao, Qiwei ORCID: 0000-0003-2065-8486 and Tong, Howell (1996) Estimation of conditional densities and sensitivity measures in nonlinear dynamical systems. Biometrika, 83 (1). pp. 189-206. ISSN 0006-3444

[img]
Preview
PDF
Download (309kB) | Preview
Identification Number: 10.1093/biomet/83.1.189
Item Type: Article
Official URL: http://biomet.oxfordjournals.org/
Additional Information: © 1996 Biometrika Trust
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Date Deposited: 10 Jul 2008 10:54
Last Modified: 20 Sep 2021 02:35
URI: http://eprints.lse.ac.uk/id/eprint/6704

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics